MAUDE Adverse Event Report: LUMENIS LTD SlimLine SIS; Powered Laser Surgical Instrument

LUMENIS LTD SlimLine SIS; Powered Laser Surgical Instrument
Model Number 0644-017-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a retrograde intrarenal surgery (rirs) after 10 to 15 seconds of use, the fiber body got broken from the connecting end while doing the procedure.No fiber fragments fall inside the patient.Another fiber was used to complete the procedure.There was no patient complication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field g2: report source.The component was not returned for analysis; however, the image provided by customer shows the connector detached from the fiber body.Additionally, the complaint against fiber break was confirmed; the fiber had a body break.It is likely that procedural handling and procedural conditions of the device during set-up or use contributed to the fiber body break.A partial body break or kink could have occurred during the set up and use and when the fiber was fired caused the break.The device history record (dhr) indicates device met all manufacturing specifications, and therefore the failure was unlikely related to manufacturing.The instructions for use (ifu) were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions.Ifu states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement, a damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room and improper use of the fiber or use of a damaged fiber may result in severe eye or tissue damage, or fire in the treatment room, or accidental laser exposure to the treatment room personnel or patient.Refer to the appropriate laser operator manual for detailed safety information.A risk review was completed and confirmed that the event of fiber-break is defined in the risk documentation.The investigation conclusion code assigned is cause traced to component failure which indicates: expected or random component failure without any design or manufacturing issue.

Brand Name
SlimLine SIS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHT GUIDE OPTICS INTERNATIONAL LT
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25319680
Report Number2124215-2026-28666
Device Sequence Number18638305
Product Code GEX
UDI-Device Identifier07290109145556
UDI-Public(01)07290109145556(17)301015(10)25123560
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-017-01
Device Catalogue Number0644-017-01
Device Lot Number0025123560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/24/2026
08/25/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/17/2026
09/18/2026
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown